ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 1997

1  2


Siegfried Bosch
Component groups of abelian varieties and Grothendieck's duality conjecture
Vol. 47 no. 5 (1997), p. 1257-1287 Détail
Jean-Pierre Wintenberger
Propriétés du groupe tannakien des structures de Hodge $p$-adiques et torseur entre cohomologies cristalline et étale
Vol. 47 no. 5 (1997), p. 1289-1334 Détail
Sophie Chemla
Extremal projectors in the semi-classical case
Vol. 47 no. 5 (1997), p. 1335-1343 Détail
Terence Napier; Mohan Ramachandran
The Bochner-Hartogs dichotomy for weakly 1-complete Kähler manifolds
Vol. 47 no. 5 (1997), p. 1345-1365 Détail
Joseph H. M. Steenbrink
Du Bois invariants of isolated complete intersection singularities
Vol. 47 no. 5 (1997), p. 1367-1377 Détail
Michèle Loday-Richaud; Geneviève Pourcin
On index theorems for linear ordinary differential operators
Vol. 47 no. 5 (1997), p. 1379-1424 Détail
Björn E. J. Dahlberg; Carlos E. Kenig; Jill Pipher; G. C. Verchota
Area integral estimates for higher order elliptic equations and systems
Vol. 47 no. 5 (1997), p. 1425-1461 Détail
Andrzej Żuk
On the norms of the random walks on planar graphs
Vol. 47 no. 5 (1997), p. 1463-1490 Détail
Marek Golasiński
Injective models of $G$-disconnected simplicial sets
Vol. 47 no. 5 (1997), p. 1491-1522 Détail
Xavier Gómez-Mont; Pavao Mardešić
The index of a vector field tangent to a hypersurface and the signature of the relative jacobian determinant
Vol. 47 no. 5 (1997), p. 1523-1539 Détail
Dmitri Panyushev
On deformation method in invariant theory
Vol. 47 no. 4 (1997), p. 985-1012 Détail
Nicolae Gonciulea; Venkatramani Lakshmibai
Schubert varieties, toric varieties and ladder determinantal varieties
Vol. 47 no. 4 (1997), p. 1013-1064 Détail
Mohammed Bachir Bekka; Nicolas Louvet
On a variant of Kazhdan's property (T) for subgroups of semisimple groups
Vol. 47 no. 4 (1997), p. 1065-1078 Détail
Klas Diederich; Emmanuel Mazzilli
Extension and restriction of holomorphic functions
Vol. 47 no. 4 (1997), p. 1079-1099 Détail
Xiang-Yu Zhou
On invariant domains in certain complex homogeneous spaces
Vol. 47 no. 4 (1997), p. 1101-1115 Détail
Étienne Ghys; Julio C. Rebelo
Singularités des flots holomorphes. II
Vol. 47 no. 4 (1997), p. 1117-1174 Détail
Jacek Świątkowski
On the loop inequality for euclidean buildings
Vol. 47 no. 4 (1997), p. 1175-1194 Détail
Alain Valette
On the Haagerup inequality and groups acting on $\tilde A_n$-buildings
Vol. 47 no. 4 (1997), p. 1195-1208 Détail
Barbara Nelli; Harold Rosenberg
Some remarks on positive scalar and Gauss-Kronecker curvature hypersurfaces of ${\Bbb R}^{n+1}$ and ${\Bbb H}^{n+1}$
Vol. 47 no. 4 (1997), p. 1209-1218 Détail
Mikhail Lyubich; Michael Yampolsky
Dynamics of quadratic polynomials: complex bounds for real maps
Vol. 47 no. 4 (1997), p. 1219-1255 Détail
Laurent Manivel
Applications de Gauss et pléthysme
Vol. 47 no. 3 (1997), p. 715-773 Détail
Ehud De Shalit; Eyal Z. Goren
On special values of theta functions of genus two
Vol. 47 no. 3 (1997), p. 775-799 Détail
Tanya Bandman; Gerd Dethloff
Estimates of the number of rational mappings from a fixed variety to varieties of general type
Vol. 47 no. 3 (1997), p. 801-824 Détail
N. Roytwarf; Yosef Yomdin
Bernstein classes
Vol. 47 no. 3 (1997), p. 825-858 Détail
Jean-Marie Lion; Jean-Philippe Rolin
Théorème de préparation pour les fonctions logarithmico-exponentielles
Vol. 47 no. 3 (1997), p. 859-884 Détail
Indranil Biswas
Determinant bundle over the universal moduli space of vector bundles over the Teichmüller space
Vol. 47 no. 3 (1997), p. 885-914 Détail
Karl Oeljeklaus; Peter Pflug; El Hassan Youssfi
The Bergman kernel of the minimal ball and applications
Vol. 47 no. 3 (1997), p. 915-928 Détail
Richard Kenyon
Tilings of convex polygons
Vol. 47 no. 3 (1997), p. 929-944 Détail
Gaël Meigniez
Prolongement des homotopies, $Q$-variétés et cycles tangents
Vol. 47 no. 3 (1997), p. 945-965 Détail
Dmitri Jakobson
Equidistribution of cusp forms on ${\rm PSL}_2({\bf Z})\backslash {\rm PSL}_2({\bf R})$
Vol. 47 no. 3 (1997), p. 967-984 Détail

1  2

haut